Show all

$3.99

Astrix tablets are a smaller dose than required for the relief of temporary pain or fever.

Low-dose Aspirin tablets are indicated for inhibition of platelet aggregation thus preventing blood clots.

SKU: 9334820000171 Category: Tag:
Product Information

Each Astrix tablet contains 100mg of aspirin, which, when taken regularly, will help protect you against some of the problems of blood clotting.

Medical supervision is necessary for the prolonged use of Astrix tablets.

Dosage Information

Take 1 tablet per day with food or a large glass of water. It is important to take an Astrix tablet every day, preferably at the same time each day.

Start with the tablet marked with the corresponding day of the week.

For use under medical supervision only.

Ingredient List

Each tablet contains Aspirin 100mg.

Also contains gluten.

ENQUIRE

1800 200 736